# SDR FDEA2019031430592

- Difficulty date: March 13, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) ACTUATOR   OUTBOARD HOLE BORE CORROSION CORROSION AT RIGHT HAND WING OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE)   ACTUATOR OUTBOARD HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER   MD-11 CMM 57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER   MD-11 CMM 57-44-09 AND E.A. # : 1-5750-T0345790 P1 STEP 2C. TITLE : WINGS-FLIGHT   SURFACES-EO 1-5750-7-5002-RH WING OUTBD FLAP, OUTBD FWD HINGE (WING SIDE)-  CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
